MAUDE Adverse Event Report: INFUTRONIX, LLC. ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC. ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned for evaluation.
 
Event or Problem Description
On (b)(6) 2022, infutronix received a complaint from an end user: "she went to change her blouse and noticed there was a wet spot.She said she took the medication out of the bag and noticed her dressing was wet." infutronix followed up with the user facility, the registered nurse (b)(6) from (b)(6) cancer specialist confirmed the tubing was leaking from the edge of the filter during the infusion.Device operator was a patient.Medication infused was 5fu.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(6) medical co.Ltd.
 
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned for evaluation.
 
Event or Problem Description
On (b)(6) 2022, infutronix received a complaint from an end user: "she went to change her blouse and noticed there was a wet spot.She said she took the medication out of the bag and noticed her dressing was wet." infutronix followed up with the user facility, the registered nurse (b)(6) from (b)(6) cancer specialist confirmed the tubing was leaking from the edge of the filter during the infusion.Device operator was a patient.Medication infused was 5fu.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4) medical co.Ltd.
 
Additional Manufacturer Narrative
A service provider of infutronix provided the evaluation report for the affected administration set on (b)(6) 2022.Inspection confirmed that the leaking happened at the tubing connecting to the 1.2 micron air eliminating filter.The reported issue was confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr 3011581906-2022-00006.

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC.
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
chaoyoung lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key13497674
Report Number3011581906-2022-00006
Device Sequence Number17217356
Product Code FPA
UDI-Device Identifier00817170020031
UDI-Public00817170020031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/18/2024
Device Model NumberHS-004
Device Catalogue NumberHS-004
Device Lot Number2106005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale